# SDR CA000530034

- Difficulty date: May 4, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 5,126 hours
- Engine: Lyc TIO540A2C
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 327
- Condition: Failed
- Location: Cockpit
- Component: Landing Gear Pos, Ge
- Stage of operation: DE
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT VERIFIED BURNT RIGHT GEAR BULB USING PRESS-TO-TEST FEATURE.
